# SDR ASAA2018070225236

- Difficulty date: June 28, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 25,135 hours, 7,277 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENGINE PER T/C 78472002, FOUND ALL SHIMS TO HAVE 25% TO 100% MOLYDAG COATING MISSING. GROUNDED - YES. ON DEFERRAL.
